# SDR ABXA9500010

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 5910163183
- Condition: Damaged
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION FOUND DRILL STARTS IN LEFT P-DOME SKIN WEB.  REPAIRED IAW ABX REA D953-10713-MR.
